# SDR UALA2010032300967

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Sta 1140 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FAIL SAFE CHORD AT UD STA 1140, LT SIDE TENSION TIE INSP STAGE 2.  REMOVED DAMAGED FAIL SAFE CHORD IAW SRM.  HFEC IAW NTM.  NO CRACK FOUND. MFG AND INSTALL REPAIR PARTS IAW SRM.
